MathSciNet Relay Station
MathSciNet bibliographic data
MR2521761 60J60 (34F05 34G20 35B60 35R60)
Kim, Hyejin On continuous dependence of solution of parabolic equations on coefficients. Asymptot. Anal. 62 (2009), no. 3-4, 147–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement